• Users Online: 72
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2016  |  Volume : 41  |  Issue : 3  |  Page : 148-150

Imatinib mesylate-related and dasatinib-related adverse effects in a case with chronic myeloid leukemia


1 Department of Hematology, Ministry of Health İstanbul Training and Research Hospital, Istanbul, Turkey
2 Department of Infectious Diseases and Clinical Microbiology, Ministry of Health Bakırköy Sadi Konuk Training and Research Hospital, Istanbul, Turkey

Correspondence Address:
Habip Gedik
Department of Infectious Diseases and Clinical Microbiology, Ministry of Health Bakırköy Sadi Konuk Training and Research Hospital, Istanbul 34700
Turkey
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/1110-1067.196219

Rights and Permissions

First-generation and second-generation tyrosine kinase inhibitors have marked an era in the treatment of chronic myeloid leukemia. In this case report, diffuse skin lesions and pleural effusions developed after administration of imatinib in a patient with chronic myeloid leukemia. Skin reactions may develop due to imatinib mesylate use often within the first 2 months. In this case, the drug is continued, switching to a different second-generation tyrosine kinase inhibitors.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed814    
    Printed17    
    Emailed0    
    PDF Downloaded78    
    Comments [Add]    

Recommend this journal